# SDR DHL2005804001

- Difficulty date: January 14, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: P, L
- Precautionary procedure: O

## Discrepancy

NR 13 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 13 SMOKE DETECTOR IAW MM 26-10-6.
